Migraleve Complete contains 8 pink tablets and 4 yellow tablets which act together to relieve all symptoms associated with migraine such as headache, nausea and vomiting. The presence of paracetamol and codeine eases the pain and the buclizine relieves nausea and vomiting.
McDaid Pharmacy - "near me" - always. To browse and purchase more products and view our current for sale and clearance offers please go to mcdaidpharmacy.ie
Near me with same day and next day fast shipping.
Free shipping on all orders €40+
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.
Children 12 -15 years, 1 pink tablet at first signs of a migraine attack. Do not take more than 1 tablets in a 24-hour period.
Adults and children over 16 years, 2 pink tablets at the first sign of a migraine attack. Do not take more than 2 tablets in a 24-hour period.
Swallow this tablets with a glass of water.
DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT
Each Migraleve Pink tablet contgains Paracetamol 500mg, Codeine phosphate 8mg, Buclizine hydrochloride 6.25mg. Also contains E127 and E171.